Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate goosebumps ixus

Posted by Optimist on March 23, 2005, at 21:00:53

In reply to Re: Parnate goosebumps, posted by ixus on March 22, 2005, at 15:58:05

Describe my symptoms of the goosebumps or the mental problems?

> Yes, I have exactly the same effects at 40 mg. I believe it is an amfetamine metabolites reaction. I was more reactive to positive events and impulses (music, etc).
> I would like to be more stable though. Could you desribe your symptoms in a more detailed way,
> thanks!
> /ixus
>
> > Since I've started Parnate and especially at
> > the higher doses I've noticed a rather pleasant > side effect. I tend to get goosebumps much
> > much easier... it's the feeling like when you
> > get a shiver down your spine when something
> > exciting/inspiring happens, with the hair on
> > your body standing up. Adding caffeine, and
> > vitex(dopamine agonist) both add this effect as > well to the point where it happens at the drop > of a hat.
> >
> > Anyone else experience this?
> >
> > Brian
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Optimist thread:473842
URL: http://www.dr-bob.org/babble/20050322/msgs/474792.html